Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A spectral theorem for nonlinear operators


Author: William Arveson
Journal: Bull. Amer. Math. Soc. 82 (1976), 511-513
MSC (1970): Primary 47H99; Secondary 60G99
MathSciNet review: 0417882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H99, 60G99

Retrieve articles in all journals with MSC (1970): 47H99, 60G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14080-3
PII: S 0002-9904(1976)14080-3